# SDR 29GA2018091100002

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 39,225 hours, 43,160 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0061 FLL/MCO REPORT: EMERGENCY STRIP LIGHT ON ROW 12 LOOSE. SECURED LOOSE EMERGENCY LIGHT STRIP AS REQUIRED OPS CHECK GOOD IAW AMM 33-50-20-04 ROW 12.
